# SDR AALA202406127041

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 8,756 hours, 69,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS-AISLE LIGHTS INOP   ENTIRE F/C SECTION, LEFT AND RIGHT AISLES. MAINTENANCE REPLACED EMERGENCY LIGHTS POWER SUPPLY OPS CHECK OKIAM AA MM 33-51-00.
